# SDR C2XA11TY049

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 29,875 hours, 22,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR AN OVERNIGHT SERVICE WHEN MX FOUND THE EMERGENCY LIGHT IN THE CABIN INOP.  MX R & R THE FLOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-00.  OPS CHECK AND WAS RELEASED TO SERVICE.
